# SDR ZZDA2008022

- Difficulty date: June 2, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 98537
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW LIGHTS ON SEATS 1AC, 2AC AND 3AC INOPERATIVE.  REMOVED & REPLACED POWER SUPPLY ASSYS AT STA 341 B5-118 & STA 213, B5-235 REF 33-51 M/M.
